ArticleOriginal scientific text

Title

Two-parameter maximal functions associated with degenerate homogeneous surfaces in ℝ³

Authors 1, 1, 2

Affiliations

  1. Dipartimento di Matematica, Politecnico di Torino, Corso Duca degli Abruzzi 24, 10129 Torino, Italy
  2. Department of Mathematics, Wrocław University, Plac Grunwaldzki 2, 50-384 Wrocław, Poland

Abstract

We consider the two-parameter maximal operator Mf(x)=a,b>0 ʃ_{|s| < 1} |f(x-(as,bΓ(s)))|dsonahomooussurfacex_3 = Γ(x_1,x_2)ℝ^3.Weasett^hecurvatureofthevelsetΓ(x_1,x_2) = 1hasaderacyoffiteorderkatagivenp.Weprovett^heoperarMisboundedonL^pifandonlyifp > max{3/2, 2k/(k+1)}!$!.

Bibliography

  1. [MR] G. Marletta and F. Ricci, Two-parameter maximal functions associated with homogeneous surfaces in n, this issue, 53-65.
Pages:
67-75
Main language of publication
English
Received
1996-12-09
Accepted
1998-01-12
Published
1998
Exact and natural sciences